JUCS - Journal of Universal Computer Science 10(9): 1294-1301, doi: 10.3217/jucs-010-09-1294
On the Decomposition of Boolean Functions via Boolean Equations
expand article infoSergiu Rudeanu
‡ Faculty of Mathematics and Computer Science, The University of Bucharest, Bucharest, Romania
Open Access
We propose an alternative solution to the problems solved in [1]. Our aim is to advocate the efficiency of algebraic methods for the solution of the Boolean equations which occur in the decomposition of Boolean functions.
Boolean function, Boolean decomposition, Boolean equation